MathSciNet Relay Station
MathSciNet bibliographic data
MR2265512 13D25 (14M10)
Adolphson, Alan; Sperber, Steven On the Jacobian ring of a complete intersection. J. Algebra 304 (2006), no. 2, 1193–1227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement